# SDR SIMA201806254002

- Difficulty date: June 24, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N222NS
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000528
- Aircraft time: 6,425 hours, 4,478 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHT INOPERATIVE.   REMOVED AND REPLACED THE EMERGENCY LIGHT IAW AMM 33-50-13. OPS TESTED GOOD IAW AMM 33-50-00.
